Reply to this thread
Member
Posts: 1,608
Registered: ‎01-05-2012

Re: Herceptin and hives

Hi Scotty66

Yes, I did react to Herceptin twice during treatment.  The first time it happened was halfway through the 18 treatments and they stopped the infusion and then restarted it again slowly.  I think I felt a bit faint and not quite right but the second time was during my last infusion and I came over extremely faint, stick, heart beat went sky high, blood pressure all over the place, temperature raised and can't remember what else.  They gave me oxygen, antihistamine, steroid injection & paracetamol and then monitored me for quite a while.  They said if I ever needed Herceptin again then I would have to take precautions first with antihistamines & steroid, like you've been told.  Hopefully it'll help you.  Good luck xx

Member
Posts: 194
Registered: ‎20-12-2016

Herceptin and hives

Has anyone else had the same allergic reaction to the sub cut jab? Had 4 with chemo and came out in the most itchy rash after the first jab. I'm going to have antihistamines and steriods IV as a premed to see if that stops the reaction. The worrying thing is my oncologist said she would stop the herceptin if I react again. There's no way I'm going to let that happen given what a game changer it is so I was wondering if anyone had been treated successfully and how. Many thanks x